# SDR AALA201712189074

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 54,061 hours, 20,332 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Condition: Loose
- Location: R4 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ARMING LEVER IS LOOSE. SECURED THE HANDLE SCREW.
